1-800-442-3633 Live Chat Catalog Quick Order

Need more information or a custom quote?

Call us between 7:30am and 7pm EST, Monday - Friday.

1-1-800-442-3633

Extra-Strength Pain Relief Tablets

Extra-Strength Pain Relief Tablets

More Views

X
Extra-strength pain relief tablets relieve aches, pains, and arthritis.
  • Extra-strength pain relief tablets.
  • Use to relieve any type of pain you're experiencing.
  • Active ingredients per tablet: Acetaminophen 110mg, Aspirin 162mg, Caffeine 32.4mg, Salicylamide 152mg.
  • In Stock
Extra-strength pain relief tablets relieve aches, pains, and arthritis. Best quality and selection. Fast shipping. 60 years of satisfied customers.
$12.89 InStock NewCondition
$12.89
Box of 100 Each
MEDPR100

Quantity

Add to Shopping Cart

Product Features - Extra-Strength Pain Relief Tablets

Call us at 1-877-775-5939 to learn about this product.
Free material samples of this product may be available.

Specifications

Active Ingredients 110 mg Acetaminophen, 152 mg Salicylamide, 162 mg Aspirin, 32.4 mg Caffeine
Delivery Method Oral
Injury Application Pain Relief
Quantity 50 (2-Tablet Packs)
Treatment Type Pain Relief
Manufacturer Part Number H426
Manufacturer Name First Aid Only, Inc.

Related Items

    Product Review